Paragreat 650mg Tablet

  • Manufacturer : Mankind Pharma Ltd.
  • Composition : Paracetamol 650mg
  • Generally Prescribed For : Mild Pain or Fever | Mild to Moderate Pain | Mild to Moderate Pain with Adjunctive Opioid Analgesics
  • Estimated Price : 26.93 For 15 Tablets Strip

BUY FROM THESE SELLERS

Uses of Paragreat 650mg Tablet

Paragreat 650mg Tablet is generally used for fever, mild to moderate headache, earache, muscle pains including the pains of arthritis. Paragreat 650mg Tablet only provides temporary relief to the fever but does not treat the underlying causes of the fever. Sometimes people get fever and pain after vaccination, doctors usually prescribe this drug in such cases.

Side effects of Paragreat 650mg Tablet

Generally, Paragreat 650mg Tablet does not have any side effects in normal condition. But in rare cases, people have some unusual reactions like Sweating, Headache, Vomiting, Nausea. Sometimes bloody or dark colour stool can pass.

Precautions while Taking Paragreat 650mg Tablet

Consumption of Paragreat 650mg Tablet with alcohol is fatal and this can even cause serious liver damage. Always consult a doctor before taking this medicine if suffering from liver disease.
Kidney patient should consult a doctor before taking this drug.
Paracetamol can pass into breast milk and might harm your baby. So pregnant ladies and lactating women should contact a doctor before intaking this medicine.
Diabetic and person who is suffering from phenylketonuria or other condition should avoid/limit the intake of this medicine.

Dosage of Paragreat 650mg Tablet

The dosage of Paragreat 650mg Tablet depends on many factors such as the patient's age, health, medical history of the patient and many other conditions, please take this medicine as prescribed by your doctor.

Overdose of Paragreat 650mg Tablet

A high overdose of Paragreat 650mg Tablet may cause unusual tiredness, fatigue, low blood pressure, nausea, vomiting that can last up to 24 hours. Try not to take other cold medicines while having Paragreat 650mg Tablet, as many of the cold medicines contain combination medicine and that can cause an overdose of paracetamol.

Onset of Action Paragreat 650mg Tablet

It takes about 30 minutes to 1 hour to show the effect of the medicine.

Duration of Action Paragreat 650mg Tablet

Effect of medication lasts for an average of 4-6 hours.

Precautions & Warnings

  • ...
  • Alcohol Don't consume alcohol while taking this medicine it may increase risk of liver damage & other serious side effects such as Nausea; Headache; Vomiting etc.

  • ...
  • Pregnancy It's safe to take this medicine during pregnancy. This medication is not harmful to the fetus; but consult your doctor before taking this medicine.

  • ...
  • Breastfeeding This medicine is safe to use during breastfeeding. It is advisable to consult your doctor before taking this medication.

  • ...
  • Driving This medicine usually causes no problems in your driving.

  • ...
  • Kidney This medicine should be used with extreme caution in patients with kidney disease. Consult your doctor before taking this medicine.

  • ...
  • Liver This medicine should be used with extreme caution in patients with liver disease. Consult your doctor before taking this medicine.

... Frequently Asked Questions About Paragreat 650mg Tablet

Q.1) Can I buy Paragreat 650mg Tablet without a prescription? Ans. Paragreat 650mg Tablet is an OTC medicine, you can buy it without a prescription. Please consult your doctor before taking this medicine. Q.2) What is Paragreat 650mg Tablet? Ans. Paragreat 650mg Tablet is used to temporarily relieve fever and tolerant pains such as muscle ache, headache, arthritis, etc. Q.3) What are the usages of Paragreat 650mg Tablet? Ans. Paragreat 650mg Tablet is used by people suffering from fever, headache, muscle pain, menstrual cramps, arthritis and for the pain occurring after a vaccine has been taken. Q.4) What are the side effects of Paragreat 650mg Tablet? Ans. The common side effects of Paragreat 650mg Tablet are Sweating, Headache, Vomiting, Nausea etc. Q.5) Is Paragreat 650mg Tablet is banned in India? Ans. Paragreat 650mg Tablet is not banned in India. Its main constituent is paracetamol and it is the most widely used drug in India. Q.6) Paragreat 650mg Tablet is safe to use during Pregnancy? Ans. Paragreat 650mg Tablet contains Paracetamol. Paracetamol is safe to be used during pregnancy. However; consult your doctor before taking this medicine. Q.7) How long does the effect of Paragreat 650mg Tablet? Ans. Effect of Paragreat 650mg Tablet lasts for an average of 4-6 hours. Q.8) Can a patient having high blood pressure take Paragreat 650mg Tablet? Ans. Using Paragreat 650mg Tablet is safe in patients with high blood pressure. To avoid adverse reaction, consult your doctor if you are already taking other medicines. Q.9) Can a patient suffering from diabetes take Paragreat 650mg Tablet? Ans. Using Paragreat 650mg Tablet is safe in patients suffering from diabetes. To avoid adverse reaction, consult your doctor if you are already taking other medicines. Q.10) Paragreat 650mg Tablet for stomach pain? Ans. No, Paragreat 650mg Tablet does not work for stomach pain.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.

Parexia 650mg Tablet
Heal India Laboratories
18.10
10 Tablets Strip Tablets Strip
Molfit 650mg Tablet
Fitwel Pharmaceuticals Private Limited
17.50
10 Tablets Strip Tablets Strip
Talmin 650mg Tablet
Unimarck Healthcare Ltd.
16.00
10 Tablets Strip Tablets Strip
Pmson 650mg Tablet ER
Unison Pharmaceuticals Pvt. Ltd.
15.60
10 Tablets Strip Tablets Strip
Metaplus 650mg Tablet
Themis Medicare Ltd.
18.70
10 Tablets Strip Tablets Strip

Interaction

Drug :-Barbiturates, carbamazepine, hydantoins, rifampin, sulfinpyrazone: High doses or long-term use of these drugs may reduce therapeutic effects and enhance hepatotoxic effects of acetaminophen. Avoid using together.

Busulfan: May increase busulfan level. Monitor patient closely.

Cholestyramine resin: May decrease acetaminophen absorption. Give at least 1 hour after acetaminophen or consider therapy change.

Sorafenib: May increase levels of both drugs. Avoid use together.

Warfarin: May increase hypoprothrombinemic effects with long-term use with high doses of acetaminophen. Monitor INR closely.

How useful was this post?

Click on a star to rate it!

Average rating 0 / 5. Vote count: 0

No votes so far! Be the first to rate this post.

About Author

  • Dr. Swaroop Choudhari, MD
  • Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective f...
    ... ...

    Dr. Swaroop Choudhari, MD Dr. Swaroop Y Choudhari is an MBBS, MD in General Medicine. The doctor holds an experience of 8 years, and has extensive knowledge in his respective field of medicine.
    ... ...

About Author

  • Sonu Kumar, D.Pharma
  • Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo....

    Sonu Kumar, D.Pharma Sonu Kumar is a registered pharmacist with Bihar State Pharmacy Council with over 6 months experience. He is a medicine content contributor at Zotezo.

ZOTEZO IN THE NEWS

...